# SDR 95ZZZW616

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND .25 INCH CRACK IN SKIN FROM UNDER RIVET, STATION 252, AFT RADIUS OF R3 COCKPIT WINDOW.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER ARA 9132.
